# SDR ABXA200811130264

- Difficulty date: October 24, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N957AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47759
- Aircraft time: 41,308 hours, 43,224 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 9199
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP SWITCH LEFT ON.  REPLACED EMERGENCY LIGHT BATTERY PACK AS PER DC9 MM 33-53-0.
